Teodor Bulboaca
Teodor Bulboaca
Professor of Mathematics, Babeș-Bolyai University, Cluj-Napoca, Romania
Verified email at math.ubbcluj.ro - Homepage
Cited by
Cited by
Differential subordinations and superordinations: Recent results
T Bulboacă
Casa Cărt̨ii de S̨tiint̨ă, 2005
Classes of first-order differential superordinations
T Bulboacă
Demonstratio Mathematica 35 (2), 287-292, 2002
A class of superordination-preserving integral operators
T Bulboacǎ
Indagationes Mathematicae 13 (3), 301-311, 2002
Integral operators that preserve the subordination
T Bulboaca
Bulletin of the Korean Mathematical Society 34 (4), 627-636, 1997
Pascal distribution series connected with certain subclasses of univalent functions
SM El-Deeb, T Bulboaca, J Dziok
Kyungpook Mathematical Journal 59 (2), 301-314, 2019
Geometric theory of univalent functions
PT Mocanu, T Bulboaca, GS Salagean
Casa Cartii de Stiinta, Cluj-Napoca 1, 1999
Subordination and superordination properties of multivalent functions defined by certain integral operator
MK Aouf, T Bulboacă
Journal of the Franklin Institute 347 (3), 641-653, 2010
Teoria geometrica a functiilor univalente
P Mocanu, T Bulboacă, GŞ Sălăgean
Casa Cărţii de Ştiinţă, 1999
A general family of integral operators and associated subordination and superordination properties of some special analytic function classes
NE Cho, T Bulboacă, HM Srivastava
Applied Mathematics and Computation 219 (4), 2278-2288, 2012
Double subordination preserving properties for a new generalized Srivastava-Attiya integral operator
JK Prajapat, T Bulboacă
Chinese Annals of Mathematics, Series B 33 (4), 569-582, 2012
Convolution properties for subclasses of meromorphic univalent functions of complex order
T Bulboacǎ, MK Aouf, RM El-Ashwah
Filomat 26 (1), 153-163, 2012
Sandwich-type theorems for a class of integral operators
T Bulboacă
Bulletin of the Belgian Mathematical Society-Simon Stevin 13 (3), 537-550, 2006
Some relations between certain classes consisting of α-convex type and Bazilević type functions
H Irmak, T Bulboacă, N Tuneski
Applied Mathematics Letters 24 (12), 2010-2014, 2011
Teoria geometrică a funcţiilor univalente
P Mocanu, T Bulboacă, GŞ Sălăgean
Casa Cărţii de Ştiinţă, 2006
Generalizations of starlike harmonic functions
J Dziok, M Darus, J Sokół, T Bulboacă
Comptes Rendus Mathematique 354 (1), 13-18, 2016
On some classes of differential subordinations
T Bulboaca
Studia Univ. Babes-Bolyai Math 31 (1), 45-50, 1986
Multivalent functions associated with Srivastava–Saigo–Owa fractional differintegral operator
AO Mostafa, MK Aouf, HM Zayed, T Bulboacă
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2018
New criteria for starlikeness and strongly starlikeness
T Bulboaca, N Tuneski
Mathematica (Cluj) 43 (66), 11-22, 2001
Majorization for certain classes of analytic functions using multiplier transformation
P Goswami, B Sharma, T Bulboacă
Applied mathematics letters 23 (5), 633-637, 2010
Maclaurin coefficient estimates of bi-univalent functions connected with the q-derivative
SM El-Deeb, T Bulboacă, BM El-Matary
Mathematics 8 (3), 418, 2020
The system can't perform the operation now. Try again later.
Articles 1–20